# SDR ASAA2013072695745

- Difficulty date: July 26, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 66,684 hours, 38,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653141
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 500G HAS A CRACK APPROXIMATELY  .1250 INCHES LONG EXTENDING INBD FROM THE EDGE OF THE 1.04, WORN PENETRATION HOLE.  REPAIRED FRAME IAW SRM 53-00-07-2R-13.
